Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
196 Doctors are Online

Suffering from hearing problems. Taking Ativan after the neck surgery, Is this a known reaction of ativan ?

I am a 32 year old female and I have been having trouble with the hearing in my left ear for nearly two years now. It crackles like a blown speaker but only some of the time, especially if I am listening to artificial sounds rather than general conversation. I have used nasal decongestant sprays to reduce any inflammation of the eustacian tubes will but they have not helped to solve the problem. It seems to get worse when I use ativan prescribed to me after my neck sugery. Is this a known reaction of ativan? I only take 1mg about one to two times per month.
Asked On : Fri, 22 Apr 2011
Answers:  1 Views:  163
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
Medical Topics
ENT Specialist 's  Response

Welcome to HelathcareMagic Forum,
Have got your ears checked up and the hearing tests done? Do you have any loss of hearing associated with this? There are no documentary evidence stating that Lorazepam can cause hearing disturbances.

Dr. Naveen Kumar
Answered: Fri, 22 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor